# SDR SWAA2021030352010

- Difficulty date: February 28, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 14,720 hours, 6,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTS AFT GALLEY EMERGENCY FLASHLIGHT ON CAPTAINS SIDE DOESN'T TEST / REMOVED AND REPLACED AFT GALLEY OUTBD EMERGENCY FLASHLIGHT BATTERY PER MM 25-64-00 OPS GOOD
